- -

On the preserved extremal structure of Lipschitz-free spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the preserved extremal structure of Lipschitz-free spaces

Show full item record

Aliaga, RJ.; Guirao Sánchez, AJ. (2019). On the preserved extremal structure of Lipschitz-free spaces. Studia Mathematica. 245(1):1-14. https://doi.org/10.4064/sm170529-30-11

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/126175

Files in this item

Item Metadata

Title: On the preserved extremal structure of Lipschitz-free spaces
Author: Aliaga, Ramón J. Guirao Sánchez, Antonio José
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Ingeniería Electrónica - Departament d'Enginyeria Electrònica
Issued date:
Abstract:
[EN] We characterize preserved extreme points of the unit ball of Lipschitz-free spaces F(X) in terms of simple geometric conditions on the underlying metric space (X,d). Namely, the preserved extreme points are the ...[+]
Subjects: Concave space , Extremal structure , Lipschitz-free space , Lipschitz function , Metric alignment , Preserved extreme point
Copyrigths: Reserva de todos los derechos
Source:
Studia Mathematica. (issn: 0039-3223 )
DOI: 10.4064/sm170529-30-11
Publisher:
Institute of Mathematics, Polish Academy of Sciences
Publisher version: https://doi.org/10.4064/sm170529-30-11
Project ID:
Ministerio de Economía y Competitividad/MTM2014-57838-C2-1-P
Fundación Séneca-Agencia de Ciencia y Tecnología de la Región de Murcia/19368/PI/14
Thanks:
The research of the second author was partially supported by MINECO grant MTM2014-57838-C2-1-P and Fundacion Seneca, Region de Murcia grant 19368/PI/14.
Type: Artículo

This item appears in the following Collection(s)

Show full item record